Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from reoccurring anal fissures. On nebistar-sa for blood pressure. Is there any complication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
Hello Doctor,

I am from Chennai male 49 years old I have been suffering from Anal fissures for last 2 months. First it happened 4 months ago i took treatment it was ok. After 1 month it relapsed again. I am on medication for BP and I started it 4 months back and fissures problem started within 10 days of start taking my BP tablet. My BP tablet is Nebistar-SA. I am not diabetic
Posted Fri, 31 Aug 2012 in Digestion and Bowels
Answered by Dr. Mihail Iepure 1 hour later

Thank you for posting your query,

Most of acute anal fissures resolve without therapy, but if you had one relapse then your goal of treatment is to prevent and relieve the constipation.

Assure your meals with plenty fiber (raw fruits, vegetables, etc.) and adequate intake of fluids daily, because generally initiating factor for anal fissures is trauma due to hard and painful bowel movement.

My general advice to you follow diet, maintain local hygiene, sitz baths, if constipation will persisting you may ask your Doctor prescribe some stool softeners, laxatives, bland ointments, in case of severe pain you may ask for topical anesthetics.

Regarding your blood pressure medication, don’t worry it is not correlated with your condition.

Hope this answer your query. I wish you speedy recovery and if you have additional queries don’t hesitate to ask.

Best Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor